I took two rennies this morning, and one ibuprofen after lunch, is this ok? could this cause stomach upset or bleeding?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 26 years experience
Should be fine: The stomach meds should help protect from irritation by the ibuprofen. Should not cause bleeding, but might get some upset if on empty stomach.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Mar 16, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.